English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3951622      Online Users : 866
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/75771

    Title: An improved approach to find membership functions and multiple minimum supports in fuzzy data mining
    Authors: Chen, Chun-hao;Hong, Tzung-pei;Tseng, Vincent S.
    Contributors: 淡江大學資訊工程學系
    Keywords: Data mining;Fuzzy set;Genetic algorithm;Genetic-fuzzy mining;Multiple minimum supports;Membership functions
    Date: 2009-08
    Issue Date: 2012-04-13 18:08:55 (UTC+8)
    Publisher: Elsevier
    Relation: Expert Systems with Applications 36(6), pp.10016-10024
    DOI: 10.1016/j.eswa.2009.01.067
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback